Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Cubic surfaces with a Galois invariant pair of Steiner trihedra

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
Cubic surfaces with a Galois invariant pair of Steiner trihedra.
In: International Journal of Number Theory. Vol. 7 (2011) Issue 4 . - pp. 947-970.
ISSN 1793-0421
DOI: https://doi.org/10.1142/S1793042111004253

Official URL: Volltext

Project information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

We present a method to construct non-singular cubic surfaces over Q with a Galois invariant pair of Steiner trihedra. We start with cubic surfaces in a form generalizing that of Cayley and Salmon. For these, we develop an explicit version of Galois descent.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Cubic surface; generalized Cayley–Salmon form; Steiner trihedron; triple of
azygetic double-sixes; explicit Galois descent
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 10:14
Last Modified: 22 Jan 2015 10:14
URI: https://eref.uni-bayreuth.de/id/eprint/5806